# SDR AALA201611219013

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 52,980 hours, 19,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT RED LIGHT MISSING AT 9D. REPLACED RED FLOOR LIGHT LENS COVER AT 9D IAW AMM 33-50-00. OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED,
